# SDR SWAA2025011375424

- Difficulty date: December 10, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT STA 727E+10 - 787 LBL 25<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT ACB P/N 146A7502-27 LOT# 1583867-1; BS727 TO BS 847 LBL25 IAW SRM 51-40-02 AND DWG 146A7500 REV B.;[02] JOB COMPLETE.
